MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-MINNETONKA) DISPOSABLE GROUNDING PAD W/CABLE; RFA GROUNDING PAD

ST. JUDE MEDICAL, INC. (AF-MINNETONKA) DISPOSABLE GROUNDING PAD W/CABLE; RFA GROUNDING PAD
Model Number RF-DGP-S
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Contact Dermatitis (4546)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a radiofrequency lesioning procedure patient experienced burning sensation at grounding pad site.In turn, the procedure was stopped and grounding pad was removed.Red irritation/abrasion at site of grounding pad was noted.
 
Additional Manufacturer Narrative
It was reported that the product was used during radiofrequency lesioning procedure.Product was placed on patient's left lower side back.Once rfl machine was started, patient started to complain of burning sensation at grounding pad site.Procedure was stopped and grounding pad removed.Patient did have red irritation/abrasion at site of grounding pad.Pad discarded and supply chain notified.All lot numbers were pulled from production.Upon inspection - pad did have two small indents in the pad.Efforts to obtain additional event details have been unsuccessful.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
DISPOSABLE GROUNDING PAD W/CABLE
Common Device Name
RFA GROUNDING PAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20883829
Report Number2182269-2024-00043
Device Sequence Number21093209
Product Code GEI
UDI-Device Identifier05415067023629
UDI-Public05415067023629
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model NumberRF-DGP-S
Device Catalogue NumberRF-DGP-S
Device Lot Number20231202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown